| Model Number |
500001002502 |
| Medical Device Problem Codes |
Break (1069); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary, north drawer 3.1 failed to open and was reported as jammed.The drawer displayed a failed drawer error on the pyxis console.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 30-mar-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that worn and misaligned drawer bumper rails caused half height drawer 3.1 to be difficult to open.The field service engineer (fse) replaced worn bumper rails and adjusted drawer rail alignment.Tested drawer operation following repair.The system functioned as intended after the field service engineer (fse) resolved the issue.